hi ive been taking levothyroxine 50mcg for a few month now n have felt fine a couple wks back i was put on a lower dose 25mcg and since then ive been bleeding between periods and ive come out in terrible red itchy acne on either side of my chin on my jaw line n little pimples on my neck...could this be related to thyroid and my medication? ive also become really tiered n lightheaded recently also when ive been feeling fine for so long. i just dont feel right like cant focus as if my eyes are glazed over. but im more worried about the bleeding im having. any advice would be great
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...